Show simple item record

dc.contributor.authorTunç, Tubaen_US
dc.contributor.authorBudak, Hüseyinen_US
dc.contributor.authorSarıkaya, Mehmet Zekien_US
dc.date.accessioned2020-10-20T08:40:38Z
dc.date.available2020-10-20T08:40:38Z
dc.date.issued2018
dc.identifier.citationTunç, T., Budak, H. & Sarıkaya, M. Z. (2018). On functional generalization of Ostrowski inequality for conformable fractional integrals. TWMS Journal of Applied and Engineering Mathematics, 8(2), 495-508.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2684
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/99-vol8no2/368
dc.description.abstractIn this study, we establish a generalized Ostrowski type integral inequality for conformable fractional integrals. We also give some applications for p-norms and exponential.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectOstrowski inequalityen_US
dc.subjectConformable fractional integralen_US
dc.subjectHölder inequalityen_US
dc.subjectExponentialen_US
dc.subjectP-normen_US
dc.titleOn functional generalization of Ostrowski inequality for conformable fractional integralsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume8
dc.identifier.issue2
dc.identifier.startpage495
dc.identifier.endpage508
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess